# SDR 29GA2015042100002

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,945 hours, 37,545 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Parking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE LIGHT CAME ON AND STAYED ON IN FLIGHT, EMERGENCY DECLARED, LANDED SAFELY.  INSPECTED AND CLEANED PARKING BRAKE PRESSURE SWITCH AND CONNECTOR.   RECONNECTED CONNECTOR. RE-RACKED WEU PERFORMED HYD TEST, AND PERFORMED OPS CHECK OF PARKING BRAKE, OPS CHECK GOOD.
